# SDR USAA030077

- Difficulty date: May 29, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 59,253 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 1.25 INCH CRACK, BS 1440 FRAME BETWEEN S 26R AND S 27R.  INSTALLED NEW FRAME SECTION AND REPAIR SPLICES PER EA 87211, 87187A, 87230.  (M)
